1 day workshop in SEO Bangalore

1 day workshop in SEO Bangalore
Event on 2013-09-22 09:00:00


In fast changing world internet plays a major role in sales promotion and advertisement, so it has become very necessary for everyone us to keep up to date with changing trends in technology.

1 day workshop in Digital Marketing and learn SEO, SEM and social media marketing tactics that increase web site traffic, boost conversions…and sales.

Digital marketing is an ever changing area which needs constant updates with regards to the keywords and phrases used in SEO and so also the constant changes in the social media sites.

This is why it becomes absolutely essential to keep your knowledge database up to date improving the contents present on the site. It is important for businesses to realize that integrated digital marketing is not just a fad, but rather, an evolution in marketing.

Event Detail as follows-


Course Topics:


1. Introduction to Digital Marketing


2. Developing a Digital Plan


3. eCommerce/Websites Marketing Strategies (SEO, SEM, SMM)


90 Minutes:(9:30 am to 11:30 am)  

1. a. Introduction to Digital Marketing


  • Strategies in Digital Marketing


  • Aligning Internet with Business Objectives


  • Mobile Marketing


  • Internet consumer Behavior & Navigation


  • Online Reputation Building/ Branding and User Experience


  • Examples of Great Case Studies


  • Business Intelligence & analytic


  • Viral Marketing (Kolaveri D…..)


120 Minutes (Half an Hour) ( 11:30 pm to 12:30 pm) 

2.  Developing a Digital Plan    

60 Minutes: (12:30 am to 01:30 am) 

3. eCommerce/Websites Marketing Strategies

    Online Sales & lead generation, Landing Pages 

60  Minutes: (01:30 am to 2:30 pm) 


  • Search Engine Marketing


  • Search Engine Optimization


  • Affiliate Marketing


  • Display & Banner Advertising


  • Pay Per Click Marketing (Google Ad Words)


30 Mins Lunch (2:30 – 3:00)


45 Minutes Minutes (Half an Hour) (03:00 pm to 3:45 pm)


  • Social media Marketing


  • LinkedIn for Business


  • Facebook for Marketing


  • Twitter for Marketing


  • Google +


  • Local Business 


(15 Mins Break)


60 Minutes (Half an Hour) ( 04;00 pm to 4:30 pm)


  • Do & Don't Session


  • Case Studies


  • Practicals future general


For more detail and registration contact- 

Mr. Sumeet Pareek

Tell. no.- 9900084002

Fee- Rs 550 (include lunch and beverages)
Venue- Jain College, 9th Block jayanagar near big bazar, Bangalore
Online payment link. Hurry only limited seats are availablehttps://www.exprestore.in/basketoption/desc.php?pid=80

at Digital Marketing Institute
Mysore Road
Bangalore, India

This entry was posted in Search Engine Marketing and tagged , . Bookmark the permalink.

Leave a Reply